Possible severe dizziness with SARM S4

  1. New Member
    Diezzil's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2011
    Posts
    44
    Rep Power
    116
    Level
    6
    Lv. Percent
    20.77%

    Possible severe dizziness with SARM S4


    Hello, everybody. I have recently been taking S4 after 6 weeks of Ostarine. This is my second time using both compounds (first time being a year ago). I am using ****uemicals S4, which I used last time with no issues (but very little gains unfortunately). I have been using it for approximately a week. So yesterday I took my usual 25mg dose (25mg twice daily), and 45 min-1 hour later I began to experience intense dizziness. After about another 20 min to a half an hour, and trying to drink some water, the dizziness became more severe than ever and I quickly vomited (it came up so fast I didn't even have time to make it to a toilet). I have not taken another dose of S4 since, it's been approximately 36 hours or so. So what I want to know is, has anybody had an experience similar to this? I do as much research as possible before trying a new compound, and I have never found anything about S4 inducing nausea, dizziness and vomiting. Even in all the logs I have read that has never been something I have come across. Does anybody know if this has a direct association with the S4? I did experience some loss of night vision taking S4 last time, but nothing so terrible as that. I'm also 100% certain it wasn't caused by anything else, no diet changes, new supplements etc. So anything guys?

  2. New Member
    Diezzil's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2011
    Posts
    44
    Rep Power
    116
    Level
    6
    Lv. Percent
    20.77%

    bump
  3. Banned
    JD261985's Avatar
    Stats
    5'10"  171 lbs.
    Join Date
    Jun 2012
    Posts
    2,697
    Rep Power
    0
    Level
    45
    Lv. Percent
    56.91%
    Achievements Activity ProPosting Pro

    I used uniquemicals s4 and did have some GI issues due to the laxative effect of the suspension they use but never dizziness
    •   
       

  4. New Member
    Diezzil's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2011
    Posts
    44
    Rep Power
    116
    Level
    6
    Lv. Percent
    20.77%

    Thanks for the reply. I've never experienced any sides before, I was on it for a week before that happened. I think I'll try another dose tomorrow, I suppose if it happens again after that dose than I'll just stop taking it completely.
  5. Advanced Member
    Viking23's Avatar
    Stats
    6'3"  200 lbs.
    Join Date
    Apr 2012
    Posts
    539
    Rep Power
    9206
    Level
    21
    Lv. Percent
    38.48%

    Does it raise blood pressure? Or were you dehydrated? Have you been eating right? Any of these could have caused your problem.
  6. New Member
    infraredline's Avatar
    Join Date
    Sep 2012
    Posts
    397
    Rep Power
    8476
    Level
    21
    Lv. Percent
    48.81%

    While this isn't one of the listed sides from sarms i am pretty sure they raise blood pressure to an extent, I've noticed it a little while using ostarine.
  7. New Member
    Diezzil's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2011
    Posts
    44
    Rep Power
    116
    Level
    6
    Lv. Percent
    20.77%

    I thought I had covered this, but apparently not sufficiently enough. No I was not dehydrated, I did not enough anything abnormal, and I am almost certain it was not an issue with BP (at least not hypertension, because I have experienced hypertension before and did not have these symptoms).
  8. Banned
    JD261985's Avatar
    Stats
    5'10"  171 lbs.
    Join Date
    Jun 2012
    Posts
    2,697
    Rep Power
    0
    Level
    45
    Lv. Percent
    56.91%
    Achievements Activity ProPosting Pro

    Looking at your first post it has to be the S 4. I mean RC's are sketchy. Maybe it was severely overdosed and that's why you got the reaction. One can only speculate but have the symptoms gone away?
  9. Senior Member
    harbonah's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Oct 2009
    Age
    37
    Posts
    1,848
    Rep Power
    379201
    Level
    40
    Lv. Percent
    77.08%
    Achievements Activity ProPosting Pro

    First get a bp cuff you should always be 100% sure it is not bp. 2nd do you know what the suspension is send them an email asap! You my have an allergy, although this does not sound like it. I would look at what they are using for suspension myself. But I thought I had read this before of S4 I am not 100% sure if it is a known side effect I'll look at my notes when I get home.
    ForeRunner Labs
    The Future of Human Performance
    http://anabolicminds.com/forum/pics/229429-my-fat-mess.html
  10. New Member
    Diezzil's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2011
    Posts
    44
    Rep Power
    116
    Level
    6
    Lv. Percent
    20.77%

    Yes the symptoms have gone away since I stopped taking it. It's been a few days.
  11. New Member
    Diezzil's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2011
    Posts
    44
    Rep Power
    116
    Level
    6
    Lv. Percent
    20.77%

    You're right I should probably check my BP to be 100% certain, and it's simply not sufficient to say that the possibility is non-existent based on having former experience with how hypertension feels. The only problem is I have to special order a blood pressure cuff, because (what I am sure is a common problem with members of this site) my arm is too big for the one I used to use. I wonder if the ones in the pharmacy in my supermarkets near me would be able to fit. I should get my BP checked regardless because it's been a little bit.
  

  
 

Similar Forum Threads

  1. Replies: 27
    Last Post: 08-30-2011, 04:30 PM
  2. Aromasin and SARM S4 cycle with slin
    By SolidusSnake in forum Anabolics
    Replies: 16
    Last Post: 02-09-2011, 03:37 AM
  3. Help with running Sarms S4.
    By EJAE in forum Anabolics
    Replies: 17
    Last Post: 12-03-2010, 11:04 PM
  4. Cutting with sarms s4 straight after a cycle?
    By on the run in forum Anabolics
    Replies: 1
    Last Post: 08-15-2010, 03:01 AM
  5. PCT with ICF-1 or SARM S4
    By stormballer33 in forum IGF-1/GH
    Replies: 14
    Last Post: 01-07-2010, 10:32 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in